# SDR AALA20120505007

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 68,190 hours, 36,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM ROWS 12 TO 18 CAME ON WITH SWITCH OFF.  TIGHTENED LOOSE TERMINALS ON BATTERY PACK B5-101.  OPS CHECK NORMAL.
